# SDR DL764060283

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 16,578 hours, 5,806 cycles
- Engine: Ge CF680C2*
- Engine time: 16,434 hours, 5,746 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 16,434 hours, 5,746 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT APPROX 1500 AFTER T/O WHILE SELECTING CLIMB PWR FROM CLIMB 1, RT ENG SURGED ABOUT 3 TIMES 5 PCNT N1.  LT ENG WAS NORMAL.  RT ENG OPERATED NORMAL THE REMAINDER OF FLT.  REMOVED BORO PLUGS FOR STAGE 1 AND STAGE 12 HPT BORO.  C/W BORO PER AMM 72-00-00-206-096.  NO DAMAGE NOTED.  REINSTALLED AND SAFTIED 4 EA BORO PLUGS AND JACK PAD COVERS.  OPERATED ENG PER PFHB.  ALL IND NORMAL.  ENG OK FOR SERVICE PER FIM.  NO STALLS OR SURGES NOTED.
